This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
this december i started zoloft for depression. for the first few days, i took 50 mg twice a day, then increased my dose to 100 mg twice a day. zoloft was great; it treated my depression and only caused one side effect (drowsiness), which went away after a week or two anyway. about a month ago, i stopped zoloft and switched to wellbutrin XL (300mg) because i thought it would help me lose the 15 pounds i gained when i was depressed. it didn't, and i also felt more depressed and anxious on it than i did on zoloft, so last week i decided to stop wellbutrin and switch back to zoloft. all last week, i took 150mg wellbutrin instead of 300mg and had no withdrawal symptoms. today, i didn't take any wellbutrin and took my first zoloft (100mg) since last month at around 11.
a few hours ago, at around 1:30 or 2, i started feeling terrible in all ways possible. its hard to explain, but i'll try. my heart is beating faster than usual, my head feels numb and heavy right now but every few minutes it starts to hurt, i feel shaky, my eyes don't feel right (my eyes are wet and teary but i'm not crying, they feel like they fit differently in my head, my eyelids feel heavy, and my vision is sort of blurry), my neck is stiff, i'm a little bit dizzy and nauseous, i can't sit up strait (right now i'm lying in my bed with my lap top), and typing this was way harder than it nomally would be. my brain feels strange, like its too big for my head, and it kind of hurts when i think too much, if that makes sense. i've never felt anything like this before today
does this sound like wellbutrin withdrawal? if it is wellbutrin withdrawal, how long do you think it will last? or, if its not wellbutrin withdrawal, could i be getting side effects from starting with 100mg twice a day of zoloft rather than 50mg for the first few days (i've only taken one dose of zoloft today, so i really don't think its from zoloft)?
One problem is that you are self medicating when you should be making these changes under the supervision of your doctor. You may be suffering from the combination of the two medications rather than a withdrawal effect....if you do anything at all, please call your doctor and consider staying off the zoloft and the wellbutrin for at least another week, then starting the zoloft at the recommended low dose, and increasing if you have no symptoms.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.